Ask an expert
Question

17 Aug 2007

Tender breasts
I got married 2 months ago. I am taking Minerva which I have been on for several years as an acne treatment, 3 weeks ago I had a normal period (I think). I was also on antibiotics during that week. We waited 8 days after the antibiotics finished before doing anything. I have incredibly tender breasts and they seem to have grown a bit. The tenderness started in the middle of last week (during those 8 days). I took a home pregnancy test this morning and it was negative. What could be causing this tenderness, or is it possibly just too early to pick up on a pregnancy test? I have been feeling quite tired and emotional but I think this may be psychological.
Thanks in advance
Answer 306 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear KK

Thank you for visiting health24.com.

I recommend that you consult a GP, in order for him to draw blood to confirm if you are pregnant or not, as the home pregnancy tests do not always confirm early pregnancies.

Regards


Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote